MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C SK, MEDIUM DEEP, 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C SK, MEDIUM DEEP, 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDSMD5
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc c sk device on (b)(6) 2024 at the c5-6 level.Patient was experiencing recurring radicular pain on the other side of the body from the initial surgery.It was found that the device may have been undersized and tilting to one side, leading to the patient's symptoms.The surgeon removed the implant on (b)(6) 2024 and fused the patient with a plate and cage system.A dhr review revealed no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level defined in the risk documentation.A review of the risk documentation found that the harms associated with the complaint are identified and mitigated to a level where the clinical benefit outweighs the risks.The removed implants will be evaluated following exponent's approved prodisc c device evaluation protocol.The report will be issued under pdcs-0004.Additionally, imaging was provided that showed the implant tilting to one side.The removal was completed due to ongoing pain that was likely caused by an undersized implant that was tilting.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a prodisc c sk device on (b)(6) 2024 at the c5-6 level.Patient was experiencing recurring radicular pain on the other side of the body from the initial surgery.It was found that the device may have been undersized and tilting to one side, leading to the patient's symptoms.The surgeon removed the implant on (b)(6) 2024 and fused the patient with a plate and cage system.

Brand Name
PRODISC C SK, MEDIUM DEEP, 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key20480393
Report Number3007494564-2024-00080
Device Sequence Number15495417
Product Code MJO
UDI-Device Identifier00843193113887
UDI-Public(01)00843193113887(17)250531(10)2020-0627R
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberPDSMD5
Device Catalogue NumberN/A
Device Lot Number2020-0627R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale